# SDR SIMA20210216003

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 39,924 hours, 35,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WILL NOT CLOSE (TOP FLAP WILL NOT SHOT)-C/A-LUBRICATED MAIN DOOR ROLLERS IAW AMM 52-11-00. OPS CHK GOOD.
